MAUDE Adverse Event Report: MICROVENTION INC TRAXCESS GUIDEWIRE; WIRE, GUIDE, CATHETER

MICROVENTION INC TRAXCESS GUIDEWIRE; WIRE, GUIDE, CATHETER
Model Number GW1420040
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Perforation (2001)
Date of Event 12/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported through the clinical study wave: original procedure on (b)(6)2024.The patient was treated for a saccular aneurysm, located on the right ica/posterior communicating artery; it had ruptured on (b)(6)2022, the treatment consisted of using the web sl size w5-4-3, lot number 0000439803.Aneurysm occlusion degree raymond-roy class iii and the parent artery remain without stenosis at the end of procedure.The reported ae was aneurysm perforation with minor hemorrhage while placement of microcatheter; the via 17 catheter used is reported to be related to the ae1.The reported aneurysm perforation is stated as not related to the study device, web.Clarification received notes as per the physician, he performed the procedure and when probing the aneurysm, had a small perforation of the aneurysm with the microwire (traxcess 14).The via 17 was also in the patient, but never outside the aneurysm, but still in the carrier vessel.The perforation seems to be related to the tracxcess¿ 14 and not to the via.There was no intervention noted, the web was placed as planned.According to the description provided by the site the event is not serious with moderate severity and not associated with device malfunction.In term of clinical impact, the patient was asymptomatic.The event is not related to the web device, causal relationship to the ancillary device was reported, causal relationship to the index endovascular procedure, the event is not related to the study disease condition.Causal relationship to the concurrent disease condition or treatment was reported.The action taken for this event was an endovascular treatment with the web.The outcome is resolved without sequelae on (b)(6)2024.Medical history: none.Neurological history: none.Pre-procedure neurological evaluation: mrs=0, nihss=0, and h&h grade i.Randomization group: web antiplatelet therapy & other treatments: not completed.Although requested, as of report date, additional information has not been received.
 
Additional Manufacturer Narrative
As the model and/or lot numbers were not provided, a search for non-conformances associated with part/lot number combinations could not be performed at this time.The location of the device is unknown, and the device was not returned to the manufacturer for evaluation.Procedural or medical imaging was not provided.Without the return and physical evaluation of the device, the investigation is unable to determine if a condition existed that would have caused or contributed to the reported event.The event as described could not be confirmed at this time.
 
Additional Manufacturer Narrative
Based on device information received, the following fields have been updated: d4, h4.The new device information does not have any impact on the data submitted on earlier reports.The other data and h6 codes stand as previously submitted.The manufacturing and device history records are owned and controlled by ashitaka manufacturing and the device history record will be provided in the final report.
 
Event or Problem Description
Device model and lot number received.No further incident information was provided.
 
Additional Manufacturer Narrative
Investigation findings items returned: n/a.Visual analysis: a visual inspection of the device captured in this file could not be performed as a physical device was not returned for evaluation, nor were any images of the device provided in place of a device return.Procedure and medical imaging were not provided for this investigation.Investigation findings: without the return and physical evaluation of the device, the investigation cannot further examine if a condition existed that would have contributed to the reported event.Without imaging, the investigation cannot further verify if the event occurred as described, nor could the investigation further evaluate the cause of the reported event.Based on a review of the device¿s risk documentation, the reported event did not indicate there were the presence of any potential or new manufacturing, design, quality, or other systemic issues, or non-conformance's.The complaint code is monitored through the trending process; corrective action is determined, as needed, through this process.Investigations of historic complaint files with similar complaint category coding are recorded in the complaint handling system; without the ability to perform an analysis of the device, this investigation cannot identify with certainty any potential root causes.Batch review: history investigation of the involved product code and lot#: no anomaly was found in the manufacturing record and the shipping inspection record.No similar event was found in the past complaint file.Ashitaka factory is committed to maintaining the quality of the product through the following work and inspections: after the product assembly process, 100% visual inspection is performed to confirm that there is no deformation.After the product assembly process, the outer diameter of the coiled section is measured on 100% basis to confirm that there is no anomaly on it.As a shipping inspection, the tip sliding resistance value is measured per lot number basis to confirm that there is no anomaly in its slidability.Complaint system review: two (2) complaints from the last 2 years are recorded in the complaint handling system with this batch number at the time of this investigation.Based on a review of the last 2 years of complaint data, and at the time of this investigation, no systemic issues have been identified for this batch number that would have caused or contributed to the reported event.Ifu review (additional information can be found in the ifu): warnings: the guidewire is intended for single use only.Do not resterilize and/or reuse the device.After use, dispose in accordance with hospital and/or local government policy.Do not use if the packaging is breached or damaged.Inspect the guidewire prior to use for any irregularities or damage and discard if noted.The guidewire should be manipulated under fluoroscopic guidance.Do not advance or withdraw the guidewire when excessive resistance is met until the cause of resistance is determined.Observe the tip response when turning the guidewire and avoid turning in the same direction more than three times when the tip is stationary.Avoid kinking the tip of the guidewire, as damage to the guidewire might occur.Precautions: the guidewire has a lubricious surface and distal platinum coil section should be hydrated prior to use.Exercise care in handling the guidewire to reduce the chance of accidental damage.Do not expose the guidewire surface to organic solvents such as alcohol or medications, which might damage the guidewire coatings and/or cause the guidewire to loose lubricity.Potential complications include, but are not limited to: vessel or aneurysm perforation, vasospasm, hematoma at the site of entry, embolism, ischemia, intracerebral/intracranial hemorrhage, pseudoaneurysm, seizure, stroke, infection, death, and thrombus formation.Avoid repeated bending at the same point in order to avoid damage or separation of the guidewire.Take precaution when manipulating the guidewire in tortuous vasculature to avoid damage to the guidewire.Directions for use carefully insert the distal section of the guidewire into the catheter and advance.A guidewire insertion tool may be used to facilitate insertion of the guidewire distal tip through a y-adapter and into the catheter hub.Advance the hydrophilic guidewire until the distal tip is near the distal end of the catheter.Gently tighten the hemostatic y-connector to maintain position.Slip the torque device over the proximal end of the guidewire to the desired location.Secure the torque device in place by tightening the rotating knob.The torque device may be repositioned by loosening and retightening the rotating knob.During navigation in the vasculature, loosen the hemostatic y-connector, advance and rotate the guidewire by rotating the torque device in either direction to facilitate vessel selection.To aid in catheter navigation , gently rotate the guidewire as it is advanced.Between uses, rinse the guidewire in a basin of heparinized saline and wipe it gently with sterile, wet gauze and place in a basin of heparinized saline or a flushed dispenser tube to keep the hydrophilic surface wet until use.Investigation conclusion: based on the investigation result, no anomaly was found in the manufacturing record and the shipping inspection record.However, since the actual sample was not returned and the analysis of it could not be performed, it was not possible to clarify the cause of occurrence.
 
Event or Problem Description
No further incident information was provided.Please see h6 and h11.

Brand Name
TRAXCESS GUIDEWIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
MICROVENTION INC
35 enterprise
aliso viejo CA 92656
Manufacturer (Section G)
MICROVENTION INC
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key21185890
Report Number2032493-2025-00068
Device Sequence Number4262454
Product Code DQX
UDI-Device Identifier00810170012280
UDI-Public(01)00810170012280(11)240712(17)270630(10)240712
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K133725
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGW1420040
Device Lot Number240712
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2025
Supplement Date Received by Manufacturer01/21/2025
03/03/2025
Initial Report FDA Received Date01/17/2025
Supplement Report FDA Received Date02/13/2025
03/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VIA 17, UNKNOWN DETAILS.; WEB SL W5-4-3, LOT: 0000439803.
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient SexFemale